# SDR VNAA20250320046

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203616 SN: 00580 DISCREPANCY: STR 22R CORRODED AT FS 319.00 CORRECTIVE ACTION: REMOVED AND INSTALLED NEW STRINGER 22R BETWEEN FS 280 AND FS 333 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
